# SDR CA970731015

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Shim
- Part number: 206011160101
- Condition: Incorrect
- Location: M/R Head
- Component: 206011100021
- Stage of operation: HO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ROUGH IN HOVER AND CLUNKING NOISE HEARD ON SHUTDOWN.    INSPECTION SHOWED INCORRECT SHIMMING OF STATIC STOPS ALLOWING FITTING TO ROTATE IN BORE OF YOKE WHICH POUNDED ONTO STATIC STOP, DAMAGING STATIC STOP.  PROSEAL FOUND INSIDE YOKE ON RADIUS RINGS AND FITTINGS.  SUBMITTER STATED SHOULD NOT BE ANY PROSEAL.
